TITLE

Choreoathetosis in Alcoholism

AUTHOR(S)
Kellett, J. M.
PUB. DATE
November 1970
SOURCE
British Medical Journal;11/14/1970, Vol. 4 Issue 5732, p434
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64098458

 

Related Articles

  • Reversible choreoathetosis as the early onset of HIV-encephalopathy. Passarin, M.; Alessandrini, F.; Nicolini, G.; Musso, A.; Gambina, G.; Moretto, G.; Passarin, M G; Nicolini, G G // Neurological Sciences;Apr2005, Vol. 26 Issue 1, p55 

    Presents a letter to the editor on reversible choreoathetosis as the early onset of HIV-encephalopathy.

  • choreoathetoid.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p444 

    An encyclopedia entry for "choreoathetoid" which means pertaining to choreoathetosis is presented.

  • choreoathetosis.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p444 

    An encyclopedia entry for "choreoathetosis" which refers to a type of athetosis is presented.

  • Choreoathetosis with dopamine. Walker, Victoria A.; Massoumi, Maryam // Annals of Internal Medicine;3/15/2005, Vol. 142 Issue 6, p478 

    Presents a letter to the editor about the use of dopamine in the treatment of choreoathetosis.

  • choreoathetoid.  // Taber's Cyclopedic Medical Dictionary;2005, p410 

    A definition of the medical term "choreoathetoid" is presented, which means pertaining to choreoathetosis.

  • Thyrotoxicosis presenting as choreoathetosis. Heffron, Warren; Eaton, R. Philip; Heffron, W; Eaton, R P // Annals of Internal Medicine;Sep70, Vol. 73 Issue 3, p425 

    Presents two case studies of thyrotoxic patients with choreoathetosis. Background on the case reports; Discussion on the case studies.

  • Paroxysmal kinesigenic choreoathetosis (PKC) and hypomania. Joughin, Neil; Joughin, N // British Journal of Psychiatry;Sep85, Vol. 147, p322 

    A letter to the editor is presented in response to the article about paroxysmal kinesigenic choreoathetosis and hypomania that was published previously.

  • Lithium.  // Reactions Weekly;6/18/2011, Issue 1356, p24 

    The article describes the case of a 69-year-old woman who developed choreoathetosis after being diagnosed with lithium toxicity.

  • Pregabalin.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p161 

    The article discusses a case study of a 51-year-old woman who developed choreoathetosis following the administration of pregabalin.

  • Ciprofloxacin.  // Reactions Weekly;6/15/2013, Issue 1457, p14 

    An abstract of the article "Ciprofloxacin-associated choreoathetosis in a haemodialysis patient," by A. Abdalla and colleagues is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics